# SDR HALA2018030500068

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 33,595 hours, 5,363 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, ECAM  FOR AIR BLEED LO TEMP DISPLAYED.   PERFORMED ECAM ACTIONS, BUT ECAM DID NOT CLEAR.  LEFT ENGINE INTERCOOLER TEMP DISPLAYED IN AMBER AT 190 C,  BUT THIS IS WITHIN THE NORMAL RANGE FOR THE INTERCOOLER OUTLET TEMP.  MOST LIKELY A FAULTY SENSOR. ELECTED TO CONTINUE.  RESET BMC NR 1 AND PRINTED PRF NO FAULTS NOTED. PERFORMED BITE CHECK OF THE NR 1 & 2 BMC, NO FAULTS NOTED, IAW AMM 36-21-00. OK TO CONTINUE.
